# SDR AU000050

- Difficulty date: January 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 207
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage Main Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 207 CRACKED.
